# SDR SABA011057

- Difficulty date: October 26, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 31,184 hours, 42,922 cycles
- System (JASC): 7603 · Power Lever
- Part: Relay
- Part number: MS24166D1
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 5212 GREENVILLE, NC TO CHARLOTTE; AIRCRAFT ABORTED TAKEOFF DUE TO NUMBER TWO ENGINE WAS SLOW TO ACCELERATE.  ENGINE CONTROL UNIT SEEMED TO BE WORKING AS IT SHOULD.  PILOT ALSO REPORTED A TWO KNOB SPLIT ON THE POWER LEVERS WITH NUMBER TWO LAGGING BEHIND.  MAINTENANCE CHECKED ECU AND CHECKED GOOD.  THE NUMBER TWO ENGINE UP-TRIM RELAY WAS FOUND BAD.  REMOVED AND REPLACED RELAY (K-12), GROUND RUN AND OPS CHECKED GOOD.
